Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 74, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 22, 2014, 8:51 PM CDT for Lincoln County, Missouri. It took effect at Jun 28, 2014, 7:00 PM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 8:51 PM CDT (01:51 UTC)
- In effect from
- Jun 28, 2014, 7:00 PM CDT
- Expired
- Jul 5, 2014, 7:00 PM CDT
- In force
- 7 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
895
WGUS43 KLSX 230151
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT SUN JUN 22 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Cuivre River at Old Monroe affecting Lincoln County
.This flood warning is a result of Mississippi river backwater and
heavy rainfall during the past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-240151-
/O.NEW.KLSX.FL.W.0074.140629T0000Z-000000T0000Z/
/OMNM7.1.ER.140629T0000Z.140630T0000Z.000000T0000Z.NO/
851 PM CDT SUN JUN 22 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Cuivre River at Old Monroe
* from Saturday evening until further notice.
* Latest estimated reading 18.9 feet.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to rise above flood stage next
weekend and crest near 24.5 feet Tuesday evening July 1st.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/23 06/24 06/25 06/26 06/27
Cuivre River
Old Monroe 24.0 E18.9 19.5 20.7 21.5 22.5 23.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$9 follow-up statements
348
WGUS83 KLSX 231635
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 AM CDT MON JUN 23 2014
...The flood warning continues for the following river in Missouri...
The Cuivre River at
...Old Monroe
.This Flood Warning is a result of rainfall runoff and backwater from
the Mississippi River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-241635-
/O.EXT.KLSX.FL.W.0074.140629T0600Z-000000T0000Z/
/OMNM7.1.ER.140629T0600Z.140630T0600Z.000000T0000Z.NO/
1135 AM CDT MON JUN 23 2014
The Flood Warning continues for
the Cuivre River at Old Monroe.
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near flood stage by Saturday.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Cuivre River
Old Monroe 24.0 E19.70 21.3 22.8 23.4 23.7 23.8
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$435
WGUS83 KLSX 240127
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT MON JUN 23 2014
...The flood warning continues for the following river in
Missouri...
Cuivre River at Old Monroe
.This flood warning is due to Mississippi river backwater and runoff
from recent rainfall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-250127-
/O.EXT.KLSX.FL.W.0074.140626T0600Z-000000T0000Z/
/OMNM7.1.ER.140626T0600Z.140630T1200Z.000000T0000Z.NO/
827 PM CDT MON JUN 23 2014
The Flood Warning continues for
the Cuivre River at Old Monroe
* Until further notice.
* Latest estimated stage 20.5 feet.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to rise above flood stage late
Wednesday and crest near 24.5 feet Tuesday morning July 1st.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Cuivre River
Old Monroe 24.0 E20.5 21.6 23.5 24.1 24.0 24.0
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$164
WGUS83 KLSX 241621
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 AM CDT TUE JUN 24 2014
...The flood warning continues for the following river in Missouri...
The Cuivre River at
...Old Monroe
.This Flood Warning is a result of backwater from the Mississippi River...
All stages for this statement are estimated.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-251621-
/O.EXT.KLSX.FL.W.0074.140628T0000Z-000000T0000Z/
/OMNM7.1.ER.140628T0000Z.140701T1200Z.000000T0000Z.NO/
1121 AM CDT TUE JUN 24 2014
The Flood Warning continues for
the Cuivre River at Old Monroe.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to crest near 24.2 feet next Tuesday.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
Cuivre River
Old Monroe 24.0 E21.6 E22.9 E23.5 E23.9 E24.0 E24.0
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$795
WGUS83 KLSX 250126
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CDT TUE JUN 24 2014
...The flood warning continues for the following river in Missouri..
Cuivre River
at Old Monroe
.This Flood Warning is a result of backwater from the Mississippi
River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-260126-
/O.CON.KLSX.FL.W.0074.140628T0000Z-000000T0000Z/
/OMNM7.1.ER.140628T0000Z.140701T1200Z.000000T0000Z.NO/
826 PM CDT TUE JUN 24 2014
The Flood Warning continues for
the Cuivre River at Old Monroe
* from Friday evening until further notice.
* At 7:00 PM Tuesday the stage was estimated to be 22.1 feet.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to rise above flood stage Friday
evening and continue rising to near 24.2 feet next Tuesday morning.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
Cuivre River
Old Monroe 24.0 E22.10 22.5 23.4 23.9 24.0 24.0
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$443
WGUS83 KLSX 251602
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1102 AM CDT WED JUN 25 2014
...The flood warning continues for the following river in Missouri...
The Cuivre River at
...Old Monroe
.This Flood Warning is a result of backwater from the Mississippi River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-261602-
/O.EXT.KLSX.FL.W.0074.140629T1200Z-000000T0000Z/
/OMNM7.1.ER.140629T1200Z.140701T1800Z.000000T0000Z.NO/
1102 AM CDT WED JUN 25 2014
The Flood Warning continues for
the Cuivre River at Old Monroe.
* from Sunday morning until further notice.
* At 8:20 AM Wednesday the stage was 21.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by Sunday morning
and then rise to near 24.5 feet by Tuesday afternoon.
additional rises are possible thereafter.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/26 06/27 06/28 06/29 06/30
Cuivre River
Old Monroe 24.0 21.70 22.3 23.0 23.6 24.0 24.2
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$540
WGUS83 KLSX 260114
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT WED JUN 25 2014
...The flood warning continues for the following river in
Missouri...
Cuivre River
at Old Monroe
.This Flood Warning is a result of backwater from the Mississippi
River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-270114-
/O.EXT.KLSX.FL.W.0074.140630T0000Z-000000T0000Z/
/OMNM7.1.ER.140630T0000Z.140702T0000Z.000000T0000Z.NO/
814 PM CDT WED JUN 25 2014
The Flood Warning continues for
the Cuivre River at Old Monroe
* from Sunday evening until further notice.
* At 1:55 PM Wednesday the stage was 21.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by Sunday evening
and continue to rise to near 24.5 feet by Tuesday evening.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/26 06/27 06/28 06/29 06/30
Cuivre River
Old Monroe 24.0 21.40 22.0 22.7 23.3 23.8 24.2
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$068
WGUS83 KLSX 261556
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 AM CDT THU JUN 26 2014
...The flood warning continues for the following river in
Missouri...
Cuivre River at
Old Monroe
.This Flood Warning is a result of backwater effects from the Mississippi
River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-271556-
/O.EXT.KLSX.FL.W.0074.140701T1800Z-000000T0000Z/
/OMNM7.1.ER.140701T1800Z.140702T1200Z.000000T0000Z.NO/
1056 AM CDT THU JUN 26 2014
The Flood Warning continues for
The Cuivre River at Old Monroe
* From Tuesday afternoon until further notice.
* At 8:00 AM Thursday the stage was 21.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast rise above flood stage early Tuesday
afternoon. Additional rises are possible.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
Cuivre River
Old Monroe 24.0 21.70 22.1 22.7 23.2 23.6 23.9
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$327
WGUS83 KLSX 271657
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CDT FRI JUN 27 2014
...The flood warning continues for the following river in
Missouri...
Cuivre River at
Old Monroe
.This Flood Warning is a result of backwater effects from the Mississippi
River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-281657-
/O.EXT.KLSX.FL.W.0074.140702T0600Z-140704T1200Z/
/OMNM7.1.ER.140702T0600Z.140702T0600Z.140703T0000Z.NO/
1157 AM CDT FRI JUN 27 2014
The Flood Warning continues for
The Cuivre River at Old Monroe
* From late Tuesday night to Thursday July 03.
* At 8:00 AM Thursday the estimated stage was 22.4 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is forecast to crest near flood stage early
Wednesday morning.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/28 06/29 06/30 07/01 07/02
Cuivre River
Old Monroe 24.0 E22.40 22.8 23.2 23.5 23.8 24.0
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$570
WGUS83 KLSX 280212
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT FRI JUN 27 2014
...The flood warning is cancelled for the following river in
Missouri...
Cuivre River
at Old Monroe
.This will be the last statement issued regarding this event at
Old Monroe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-280242-
/O.CAN.KLSX.FL.W.0074.000000T0000Z-140704T1200Z/
/OMNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 PM CDT FRI JUN 27 2014
The Flood Warning is cancelled for
the Cuivre River at Old Monroe.
* At 12:45 PM Friday the stage was 22.3 feet.
* Flood stage is 24.0 feet.
* Forecast: The river will crest below flood stage at 23.6 feet
early Wednesday morning.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/28 06/29 06/30 07/01 07/02
Cuivre River
Old Monroe 24.0 22.30 22.7 23.0 23.2 23.4 23.6
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:58 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 22, 6:58 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 658 PM CDT Sun Jun 22 2014 .SHORT TERM: (Through Late Tonight) Issued at 350 PM CDT Sun Jun 22 2014 A nearly stationary front was laid out near the MS river this afternoon and is acting as the primary focus for TSRA development. Another source for TSRA development is a MCV located along the MO-IA border north of Kansas City that is headed east and has a tail of TSRA extending south to near the Kansas City area thanks to a surface outflow boundary. Otherwise, a typical partly cloudy summer day in most areas with temps pushing 90--unless you've seen rain, like Farmington sitting at 68. The quasi-stationary front is expected to weaken in identity tonight as well as push northeast as a warm front. The bottom line for this will be dissipation of the TSRA during the evening with loss of heating and weakening of moisture convergence. One thing that may prolong this, like last night, is if individual cells can merge together enough to form a more coherent structure. If that happens, storms and their intensity will likely last towards midnight. The MCV along the MO-IA border is expected to move into central IL by late this evening, with TSRA likely during that time over the northern CWA, around Quincy. Some breaks are expected late this evening and a part overnight. One final source for rain will be a shortwave TROF that will strengthen over the central Plains tonight and will extend its influence towards central MO by sunrise. This should lead to increasing PoPs very late tonight in central MO and perhaps back into northeast MO and west-central IL. Min temps are close to persistence/MOS, which has verified well the past few days. TES .LONG TERM: (Monday through Next Sunday) Issued at 350 PM CDT Sun Jun 22 2014 The current pattern we are in will continue relatively unaltered through late Thursday, with a flat west-east mid-level flow and periodic effects from upper level disturbances or MCVs. This will continue the unsettled wx and TSRA chances thru much of this period, only being limited when available moisture becomes a factor, or enhanced when a clear focus can be seen. Strong chances for SHRA/TSRA are still expected on Monday, especially afternoon, and Monday night with a more significant shortwave TROF that will pass into a convectively favorable atmosphere--and maintained likely PoPs as a result. Much of Tuesday and Wednesday look to be a couple of dry days for most areas, provided the 12z GFS is not correct with its much stronger and slower depiction of the shortwave and associated surface wave. Daytime max temps should be in the 80s these days. Rain chances could return for a widespread area on Thursday with some models depicting the return of rich and deep moisture and another upper level shortwave. A deep and amplified upper TROF is then expected to dig into the western CONUS for the end of the week, more consistently depicted by the EC. This is expected to result in temps returning closer to the low 90s for daytime maxes with reduced PoPs. TES && .AVIATION: (For the 00z TAFs through 00z Monday Evening) Issued at 640 PM CDT Sun Jun 22 2014 It appears convection threat this evening will primarily be driven by remnants of outflow boundaries. Most intense convection over the next few hours will likely tied to outflow from late afternoon convection that tracked across ne MO and west central IL, and it appears that main axis will be focused in an W-E corridor from near MBY to near PPQ. Give the intensity of storms near MBY think outflow will be trying to push a bit further S, and in addition outflow from early afternoon STL convection is also showing up over Montgomery CO on 88D imagery and continues to work west. These two features should bring a small threat to mid MO/COU into the early evening hours since the airmass here remains quite unstable and has not been impacted by earlier convection. Meanwhile...rain- cooled airmass from afternoon storms and distance from aforementioned outflow boundaires should keep TSRA threat fairly well removed from STL metro through 06z. Don't have a good feel for evolution of storms past 06z, and have gone with a very broad-brush approach for the predawn hours and into Monday, trying to indicate a general uptick in convection with diurnal heating in the late morning and afternoon. Specifics for KSTL: Storm threat is expected to remain north and west of STL based on above reasoning, so only expecting mid and high level clouds overnight and into Monday morning. Truett && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 22, 4:00 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 PM CDT SUN JUN 22 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 400 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING. A FEW OF THE STORMS COULD BE STRONG TO SEVERE PRODUCING GUSTY WINDS AND HAIL. THUNDERSTORMS ARE LIKELY TONIGHT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WITH LESSER CHANCES FURTHER SOUTH FOR LATER TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY AND MONDAY NIGHT...WITH A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING. TES
In the hours before
Special weather statement, Jun 22, 5:55 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 555 PM CDT SUN JUN 22 2014 MOZ026-034-222345- MONROE MO-SHELBY MO- 555 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHELBY AND NORTHWESTERN MONROE COUNTIES UNTIL 645 PM CDT... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CAIRO...OR 12 MILES NORTH OF MOBERLY...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHELBINA... PARIS... WOODLAWN... MADISON... MAUD... GRANVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 22, 6:14 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 614 PM CDT SUN JUN 22 2014 ILZ095-097-230000- ADAMS IL-PIKE IL- 614 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ADAMS AND WESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 700 PM CDT... AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FALL CREEK...OR NEAR HANNIBAL...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAYSON... BARRY... BEVERLY... THIS STORM WILL IMPACT... INTERSTATE 172 NEAR EXIT 2. INTERSTATE 72 FROM EXIT 4 TO EXIT 20. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, Jun 22, 6:36 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HEAVY RAIN HANNIBAL 39.71N 91.38W
06/22/2014 M1.75 INCH MARION MO TRAINED SPOTTER
RAINFALL SINCE 12 PM THIS AFTERNOON.
&&
CARNEYSpecial weather statement, Jun 22, 6:45 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 645 PM CDT SUN JUN 22 2014 ILZ097-MOZ035-036-230030- PIKE MO-PIKE IL-RALLS MO- 645 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND EASTERN RALLS AND NORTHWESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 730 PM CDT... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FRANKFORD...OR 13 MILES SOUTH OF HANNIBAL... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ATLAS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 22, 6:55 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 655 PM CDT SUN JUN 22 2014 MOZ035-036-042-230045- AUDRAIN MO-PIKE MO-RALLS MO- 655 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...AND RALLS AND NORTHWESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 745 PM CDT... AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LADDONIA...OR 9 MILES WEST OF VANDALIA... MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VANDALIA... FARBER... PERRY... CURRYVILLE... CENTER... SPENCERBURG... FRANKFORD... NEW LONDON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 22, 7:30 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 730 PM CDT SUN JUN 22 2014 ILZ097-MOZ036-052-230115- LINCOLN MO-PIKE MO-PIKE IL- 730 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 815 PM CDT... AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOWLING GREEN...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOWLING GREEN... LOUISIANA... PIKE... EOLIA... PLEASANT HILL... CLARKSVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:03 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 24 min |
| Jun 22, 7:09 PM CDT | Areal Flood Advisory | LSX | Monroe | 6 hr |
| Jun 22, 9:57 PM CDT | River Flood Warning | LSX | Saint Charles | 31 days |
| Jun 23, 3:40 PM CDT | Flash Flood Watch | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Madison and 8 more | 16 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.